Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Twisted analytic torsion
Author: Varghese, M.
Wu, S.
Citation: Science China Mathematics, 2010; 53(3):555-563
Publisher: Zhongguo Kexue Zazhishe
Issue Date: 2010
ISSN: 1674-7283
Statement of
Varghese Mathai and SiYe Wu
Abstract: We review the Reidemeister, Ray-Singer’s analytic torsion and the Cheeger-Müller theorem. We describe the analytic torsion of the de Rham complex twisted by a flux form introduced by the current authors and recall its properties. We define a new twisted analytic torsion for the complex of invariant differential forms on the total space of a principal circle bundle twisted by an invariant flux form. We show that when the dimension is even, such a torsion is invariant under certain deformation of the metric and the flux form. Under T-duality which exchanges the topology of the bundle and the flux form and the radius of the circular fiber with its inverse, the twisted torsion of invariant forms are inverse to each other for any dimension.
Keywords: analytic torsion
circle bundles
Rights: © Science China Press and Springer-Verlag Berlin Heidelberg 2010
DOI: 10.1007/s11425-010-0053-3
Published version:
Appears in Collections:Aurora harvest 5
Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.